# SDR AALA20161214012

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 93,912 hours, 15,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15235
- Condition: No Test
- Location: Emergency Lights
- Part time: 93,912 hours, 15,107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTING DOES NOT ILLUMINATE DURING TEST AT SEATS 32H THROUGH 41H.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY AT ROW 41H.  OPERATIONAL CHECKED GOOD.
